# SDR DALA2019113006963

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,237 hours, 57,462 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VERTICAL STAB CAP DAMAGED. RMVD DAMAGE AREA FABRICATED DOUBLER PER MD88 SRM 55-32 FIG 4. INSTALLED REPAIR DOUBLER PER MD 88 SRM 55-32 FIG 4 (LP1379844)
